Why I Fever and night sweats after ??

Lucky4s

New member
I've been taking Ultima Enanthate 400. I administer 200mg every 3 or 4 days and I've noticed around the 24-36 hour mark after injection I feel a little weak with no energy and last night I had a fever of 102. I sweated a lot thru the night soaking 3 shirts and the bed and this morning I feel fine. This has happened twice. Does anyone know why. I've never had these side effects before and I'm not a beginner. This is my first time trying TestE. The pip is pretty bad too. I've heated it up, use a 25g 1 inch and push slow and still it lasts about 5 days. Could it be a bad batch ? After I inject I massage it alot could that be releasing to much of it to quick causing the fever and sweats ?? Please any advice is greatly appreciated
 

Lucky4s

New member
That's the only thing im using. First time doing Ultima 400. Had euro pharmacy sust 250 twice a week my last cycle by itself with no issues.has to be from the test because it's happened twice both times I rolled out the muscle I shot in.
 

Bigbelly

Well-known member
That's the only thing im using. First time doing Ultima 400. Had euro pharmacy sust 250 twice a week my last cycle by itself with no issues.has to be from the test because it's happened twice both times I rolled out the muscle I shot in.
Yeah I believe I would go to something else. Ultima isn't a bad brand but something doesn't sound right.
 

Lucky4s

New member
That's the only thing im using. First time doing Ultima 400. Had euro pharmacy sust 250 twice a week my last cycle by itself with no issues.has to be from the test because it's happened twice both times I rolled out the muscle I shot in. The
Yeah I believe I would go to something else. Ultima isn't a bad brand but something doesn't sound right.
Does it sound like test flu ?
Is that real
 

Bigbelly

Well-known member
That's the only thing im using. First time doing Ultima 400. Had euro pharmacy sust 250 twice a week my last cycle by itself with no issues.has to be from the test because it's happened twice both times I rolled out the muscle I shot in. The

Does it sound like test flu ?
Is that real
I have no idea, never even heard of it
 

GainzBandit

Well-known member
I don't know about the night sweats, but I can attest to the pip. Twice I had it really bad from test e.
How much water are you drinking?
But most importantly can you test your blood sugar?

Night sweats and fevers can be a sign of nocturnal hypoglycemia.
That means your blood sugar is going really low. You don't have to be a diabetic for it to happen.
But test can increase your metabolism, and burn extra calories. So if you're not eating enough... your blood sugar can tank at night. With low blood sugar it will make you feel terrible! Sweaty, clammy, fever... oh and nightmares.
I don't mean to scare you, it's a pretty easy fix.
Personally I would try either lower the dose, or taking it every 4 or 5 days, increase your water and eat a little extra something at night.
 

Lucky4s

New member
I don't know about the night sweats, but I can attest to the pip. Twice I had it really bad from test e.
How much water are you drinking?
But most importantly can you test your blood sugar?

Night sweats and fevers can be a sign of nocturnal hypoglycemia.
That means your blood sugar is going really low. You don't have to be a diabetic for it to happen.
But test can increase your metabolism, and burn extra calories. So if you're not eating enough... your blood sugar can tank at night. With low blood sugar it will make you feel terrible! Sweaty, clammy, fever... oh and nightmares.
I don't mean to scare you, it's a pretty easy fix.
Personally I would try either lower the dose, or taking it every 4 or 5 days, increase your water and eat a little extra something at night.
Thanks for the reply
I drink plenty if water and my blood sugar has never been an issue during previous cycles. Overall im pretty healthy and the only thing I added was the test e. I felt fine the next day only lasted about 12 hours. Previously I took sust 250 twice a week and never had these issues. I will definitely check blood sugar tho and maybe lower the dose. Honestly I think I may get rid of it and go with test cyp from euro pharmaceuticals which I've always got good gear from. And another thing that's a little fishy is when I got this Ultima 400 there was a scratch on the batch # where you couldn't read it. It's only been two weeks so I'm not sure if it's completely bunk but with the fever , sweats and horrible pip I think I'll just move on from it. Thank you
 
Top